That really depends on the patient's underlying disease process(es) and the extent of the bleed.
Generally speaking, if you're giving methergine to a patient who is experiencing a hemorrhage and has contraindicating factors for the drug) such as preeclampsia, gestational hypertension, etc.,), a hypertensive crisis is going to be the least of your worries. Typically severe hypotension is more the concern in a hemorrhage.
However, to answer your question more directly, a drug given IM is generally going to start acting 10-20 minutes after administration, so that would be the earliest you'd see symptoms of hypertension. The half life is 3.39 hours, so if you are dealing with a hypertensive crisis, I would imagine the severity of the HTN would begin to fade at that point. If you've got a patient hemorrhaging, BP should be cycling at very close intervals (every 1 minute in my hospital), so you should be able to catch it pretty quickly.